Hey all, I am new to this forum. I was diagnosed with Hyperactive thyroid and Graves 15 months ago when I ended up in the ER with Afib. My TSH was .004 I had Radioactive Iodine 10 months ago and have been on different doses of generic synthroid. Started with 75 then went to 112 then back to 100. I was on the 100 for about 12 weeks and was feeling fairly good. Then about 2 weeks ago I started having heart palp and feeling on edge, not sleeping etc. Had blood work done and my TSH was >.01! I called my endo and she told me to stop meds for 3 days then take 88mg 3 days a week and 100mg 4 days per week. I took the 88mg in the morning and had heart palps that evening. I called my endo the next day, and she told me to stop taking it for the next week and then to start 75mg on Monday. I thought that the radioactive iodine killed my thyroid! Was there just too much synthroid in my system? Help!! I feel like I am losing my mind!!!